# SDR 03FDEA00544

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FORWARD BULKHEAD UPPER LEFT PANEL STA 480 HAS A HOLE.  INSTALLED DOUBLER AND 1 EA FILLER IAW BOEING 727-200 SRM 53-10-9.
